Share Facebook
Crohn's Disease Forum » Parents of Kids with IBD » Suppository now more pain


05-02-2017, 05:28 AM   #1
Leed2713
 
Leed2713's Avatar
 
Join Date: Jul 2015
Location: Belfast, United Kingdom

My Support Groups:
Suppository now more pain

Hi I wanted to know if anyone ever had increase in pain after suppository. my son has been taking laxido and sodium picosulphate and still had constipation issues so was prescribed suppositories. last night before taking it pain level was a 9 and evr since has gone up to constant 10 with bad nausea. He had a narrowing at resection site but dr was happy with mri. Im at my wits end cant watch him in the severe pain. his bloods and faecal calprotectin are normal.
__________________
Son diagnosed age 12 - July 2015

Past medication - 10 weeks modulen NG tube july 2015, Azathioprine

Surgery - Appendectomy, right hemicolectomy and part terminal ileum removed open surgery June 2016

8 weeks modulen NG tube June 2016

Current Medication - Started August 2016 Infliximab, azathioprine, vit D supplements started September 2016
Reply

Crohn's Disease Forum » Parents of Kids with IBD » Suppository now more pain
Thread Tools


All times are GMT -5. The time now is 11:11 PM.
Copyright 2006-2017 Crohnsforum.com